FREE SHIPPING FOR ORDERS OVER $100
PH Cold&Flu Day&Night PE 72tab
  • SKU: 2546906
  • Availability: in stock Many in stock Out of stock You can purchase this product but it's out of stock

PH Cold&Flu Day&Night PE 72tab

$39.99
Tax included. Shipping calculated at checkout.
DESCRIPTION

Pharmacy Health Cold and Flu Day + Night PE

Day tablets provide temporary relief from the symptons of cold and flu and sinus congestion such as: blocked nose, fever, body aches and pains, sinus congestion and sinus pain.

Night tablets also contain an antihistamine to provide relief from: itchy, watery eyes, runny nose and sneezing, therefore allows a good night's sleep.

Ingredients:

Each Day tablet contains:

Paracetamol 500mg

Phenylephrine Hydrochloride 5mg

 

Each Night tablet contains:

Paracetamol 500mg

Phenylephrine Hydrochloride 5mg

Chlorphenamine Meleate 2mg

 

Incorrect use can be harmful. May cause drowsiness. Avoid alcohol and driving.

Always read the label. Use only as directed. If symptoms persist or you have side effects see your healthcare professional.

REVIEWS

RELATED PRODUCTS

BACK TO TOP